# SDR HALA2009022500068

- Difficulty date: February 25, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 67,826 hours, 31,006 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 7926140001
- Part serial: 11551
- Condition: Damaged
- Location: Hf Transmitter
- Part time: 7,609 hours, 1,811 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, HF RADIO R NO TRANSMIT HF RADIO L OPS NORMAL.  REMOVED AND REPLACED NR 2 HF COUPLER.  GROUND CHECK OK PER AMM 23-11-01.
